# SDR VNAA0611011

- Difficulty date: November 4, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N220PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7887
- Aircraft time: 6,527 hours, 6,591 cycles
- Engine: Ge CF343B1
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Apu Oil Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AN APU OIL TEMP CAUTION MESSAGE IN FLIGHT.  CREW PERFORMED AN UNSCHEDULED LANDING IN CMH WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND SERVICED THE APU OIL LEVEL.  OPERATIONAL CHECKS WERE PERFORMED AND NO DEFECTS NOTED.  AIRCRAFT WAS RELEASED FOR SERVICE.
